# SDR GTIA030273

- Difficulty date: April 9, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN STATION 1041 TO STATION 1060 FLOOR PANEL DETERIORATED.  FABRICATED A NEW FLOOR PANEL.  (M)
